I was experiencing pain in my lower abdomen intestinal area

Patient

Q: I was experiencing pain in my lower abdomen intestinal area specifically in the upper left side more toward the middle of my abdomen. I was constipated and was having trouble urinating as well. I was prescribed cipro and after a couple days had a grayish substance come out when I moved my bowels and when I urinated. After this I was able to return to regular bathroom habits. I haven't been told by my doctor what causes this and it is the second time I have had this occur in about 4 months. What could be the cause of this and what can I do to try to prevent this from happening again? Thank you

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello Doctor, I have a question regarding my boyfriend's health problem. He got sore throat, a mild fever and tiredn...

Q: I'm a 33 year old male. I've been to my doctor several times in the past few months regarding abdominal pain. I was g...

Q: I had urinary problems and the urologist did all the tests and I have an enlarged prostrate. They did a cystoscopyand...

Q: I whitened my teeth with Crest White strips yesterday and I had really bad painful sensitive teeth until this morning...

Q: Following blood test been told I have extremely high DHEA sulphate levels for male in 30's is this anything to be con...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews